DSpace Repository

ON CONVERGENCE OF FAMILIES OF LINEAR POLYNOMIAL OPERATORS GENERATED BY MATRICES OF MULTIPLIERS

Show simple item record

dc.contributor.author K. Runovski
dc.contributor.author H.-J. Schmeisser
dc.contributor.author D.D. Haroske
dc.date.accessioned 2012-07-02T17:59:34Z
dc.date.available 2012-07-02T17:59:34Z
dc.date.issued 2012-06-26
dc.identifier.issn 2077-9879
dc.identifier.uri http://dspace.enu.kz/handle/data/1570
dc.description.abstract The convergence of families of linear polynomial operators with kernels generated by matrices of multipliers is studied in the scale of the Lp-spaces with 0 < p · +1. An element an, k of generating matrix is represented as a sum of the value of the generator '(k/n) and a certain "small" remainder rn, k . It is shown that under some conditions with respect to the remainder the convergence depends only on the properties of the Fourier transform of the generator '. The results enable us to nd explicit ranges for convergence of approximation methods generated by some classical kernels. en_US
dc.description.sponsorship Евразийский национальный университет имени Л.Н. Гумилева Казахстан, Астана en_US
dc.relation.ispartofseries Mathematical Journal;Volume 1, Number 3 (2010), 112 -133
dc.subject trigonometric approximation en_US
dc.subject convergence en_US
dc.subject Fourier multipliers en_US
dc.subject Jackson en_US
dc.subject Cesaro and Fej en_US
dc.title ON CONVERGENCE OF FAMILIES OF LINEAR POLYNOMIAL OPERATORS GENERATED BY MATRICES OF MULTIPLIERS en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account